# SDR CA090506008

- Difficulty date: May 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 36,037 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 1111084
- Condition: Clogged
- Location: Engine Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, THE ENGINE FUEL FILTER BYPASS CAUTION LIGHT CAME ON. THE ACFT RETURNED TO BASE. THE HIGH PRESSURE FUEL FILTER WAS INSPECTED AND FOUND DIRTY. FUEL FILTER WAS REPLACED IAW THE ACFT MM PROCEDURES, THE ENGINE WAS GROUND RUN, NO CAUTION LIGHT INDICATION NOTED. THE FILTER HOUSING AREA WAS INSPECTED FOR LEAKAGE, WITH NONE FOUND. THE ACFT WAS DEEMED AIRWORTHY AND RETURNED TO SERVICE.
